# SDR AALA20001196

- Difficulty date: July 11, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- Aircraft time: 73,446 hours, 47,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-40-3, FIG 1.  MATERIAL 7075T6 .050 INCH FASTENERS MS2047006 WITH 5 ROWS PAST DAMAGE USING EXISTING FASTENER HOLES.  CUT OUT WAS 1.1 INCH BY 12 INCHES.  REPAIR WAS APPROXIMATELY 20 INCHES LONG.  (X)
